| Model Number |
1550350-23 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The reported device expiration issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.It should be noted that the xience sierra everolimus eluting coronary stent system instructions for use states: do not use after the use by date.The investigation determined the reported difficulties appear to be related to user error as the device was used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid left anterior descending coronary artery.A 3.5x23mm xience sierra stent was implanted on (b)(6) 2020, and after the procedure, it was noted that the expiration date was 02/08/2020.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.